# SDR C2XA08SH158

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 501
- Aircraft time: 17,811 hours, 13,474 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: C510
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK PANEL 191EL WAS FOUND TO HAVE CORRODED BONDING PLATES.  MX R&R BONDING PLATES ON PANEL 191EL IAW EC 5750-01315 REV "E".  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
